# SDR 2011FA0000696

- Difficulty date: October 13, 2011
- Submitted: October 21, 2011
- Operation: General aviation
- Engine: Lyc O540*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105054
- Part serial: BZ131594
- Condition: Misoverhauled
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, CARBURETOR THE THREAD SEALANT HAD BEEN APPLIED TO THE DRAIN PLUG AS WELL AS THE FUEL FITTINGS.
